# SDR BB08104

- Difficulty date: June 2, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - THE AFT MEGAPHONE WAS FOUND DAMAGED AND INOPERATIVE.  MAINTENANCE REPLACED THE AFT MEGAPHONE.  OPERATIONALLY CHECKS OK.
